# SDR GTIA2025102039141

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 7,771 hours, 3,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY FLT ATTENDANTS.-PERFORMED OIL SERVICING IN ENG #1 WITHIN LIMITS IAW AMM 79-00-00. PERFORMED INSP OF THE ENG #1 FAN BLADES AND INLET FOR ANY SIGNS OF WETNESS IAW AMM 79-00-00. NO SIGNS OF WETNESS AT THIS TIME. PERFORMED ENG #1 IDEL RUN AND FOUND NO SIGNS OF ODOR. A/C OK FOR CONTINUED SERVICE
